Panadol Day Non Drowsy

Panadol Day Non Drowsy provides effective relief of the bothersome cold and flu symptoms without causing drowsiness.

Panadol Multisymptom Non Drowsy.

Overview

What does it relieve?

Effective relief of cold and flu symptoms without drowsiness:

  • Nasal congestion
  • Fever
  • Headache
  • Body ache

What's the format?

Pharmaceutical form:

Tablets.

Presentations:

  • Box with 16 tablets / 8 sachets with 2 tablets each.
  • Box with 100 tablets / 50 sachets with 2 tablets each.

What are its features?

Effective relief of cold and flu symptoms without causing drowsiness.

What are the ingredients?

Each tablet contains:

  • Acetaminophen 500 mg
  • Phenylephrine Hydrochloride 5 mg
  • Caffeine 25 mg
  • Excipients q.e.

How to use

Place tablets in mouth and swallow with water

Dosage

Age

Dose

How often

Adults (12 years and older)

2 tablets

Every 6 hours. Do not exceed 8 tablets in a 24-hour period.

Children (under 12 years old)

Not recommended.

 

Can cause insomnia if taken at night. Do not administer more than 4 times in a day the recommended dose, or more than 7 consecutive days. Do not take with any other products containing paracetamol, or with other medicines for the relief of colds and flu, congestion or blocked nose.

Always read the label.

Further Information

For warnings, precautions, interactions with other medication and adverse effects always read the label.

Do not exceed the recommended dose. In case of accidental overdose seek medical advice immediately because of the risk of liver and renal failure. Keep out of the reach and sight of children. Use only if the strip is intact. Store below 30°C. Oral Use

PM-JM-PAN-20-00012

Related Products

Related Articles